Citation: Mad. "Not Worth the Money: An Experience with Herbal Ecstasy (exp11312)". Erowid.org. Jan 1, 2008. erowid.org/exp/11312
I took 2 pills for the initial dose. After 45 minutes, I did not feel anything, so I took 3 more. 30 minutes later, still no affect on me whatsoever. So I said, 'What the hell?' and took the remaining 5. I eventually started to feel real shaky, and this lasted all night long, to the extent were I could not sleep at all. The shakiness that I felt was about the equivalance of a couple of diet pills that contain ephedrine. I felt extremely nauseous, but since the herbal E wasn't doing anything, I had also began to drink, so I'm not sure if it was the herbal E, alcohol, or the combination of the 2 that made me feel queasy. I paid $25 for 10 pills that only resulted in shakiness, insomnia, and nausea. In other words, if it seems to good to be true, then it is.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.